MAUDE Adverse Event Report: ARTHREX, INC. MODULAR VAULTLOCK DRILL GUIDE, LARGE; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. MODULAR VAULTLOCK DRILL GUIDE, LARGE; ORTHOPEDIC MANUAL SURG INSTR
Model Number MODULAR VAULTLOCK DRILL GUIDE, LARGE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 06-feb-2026, a sales representative reported via (b)(4) that the ar-9231-vl-03 modular vaultlock drill guide is misaligned as a result from off-access drilling.This issue was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the complaint allegation is confirmed.¿ one unpackaged ar-9231-vl-03 serial/batch number 052120 was received for investigation.¿ functional testing was not performed due to damage to the device.¿ visual inspection noted that the returned device has received damage due to drilling.¿ the most likely cause is attributed to misuse/use error due to improper drilling/misaligned insertion.According to the dfu (directions for use) instruments dfu-0023-eo, revision i.Cautions 1.Users of this device are encouraged to contact their arthrex representatives if, in their professional judgment, they require a more comprehensive surgical technique or more information.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.2.To avoid damaging the instruments, do not impact or subject to blunt force any instruments that are designed to be turned or screwed in.When two devices are intended to be threaded together, ensure that they are fully engaged prior to use.3.Do not use arthrex instruments for any purpose other than their intended use.Manipulating soft tissue or bone with an instrument not intended for that use may result in damage to the instrument.4.Instruments with adjustable components must be handled with care.Overtightening or rough handling of the instrument may damage the locking mechanism.Locking mechanisms with internal polymer components may become weakened after repeated autoclaving.

Brand Name
MODULAR VAULTLOCK DRILL GUIDE, LARGE
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24429040
Report Number1220246-2026-00882
Device Sequence Number10303712
Product Code LXH
UDI-Device Identifier00888867398955
UDI-Public(01)00888867398955(11)211227(10)052120
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 06/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODULAR VAULTLOCK DRILL GUIDE, LARGE
Device Catalogue NumberAR-9231-VL-03
Device Lot Number052120
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date06/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown